Jill Faudree
Title
Cited by
Cited by
Year
A survey of minimum saturated graphs
JR Faudree, RJ Faudree, JR Schmitt
The Electronic Journal of Combinatorics 1000, DS19: Jul 29, 2011, 2011
922011
On k‐ordered graphs
JR Faudree, RJ Faudree, RJ Gould, MS Jacobson, L Lesniak
Journal of Graph Theory 35 (2), 69-82, 2000
432000
Forbidden subgraphs that imply 2-factors
JR Faudree, RJ Faudree, Z RyjŠček
Discrete mathematics 308 (9), 1571-1582, 2008
232008
On the non-(p− 1)-partite Kp-free graphs
K Amin, J Faudree, RJ Gould, E Sidorowicz
Discussiones Mathematicae Graph Theory 33 (1), 9-23, 2013
212013
Saturation numbers for trees
J Faudree, RJ Faudree, RJ Gould, MS Jacobson
the electronic journal of combinatorics, R91-R91, 2009
192009
On -Ordered Bipartite Graphs
JR Faudree, RJ Gould, F Pfender, A Wolf
the electronic journal of combinatorics 10 (1), R11, 2003
132003
The edge spectrum of K4-saturated graphs
K Amin, J Faudree, R Gould
JCMCC-Journal of Combinatorial Mathematicsand Combinatorial Computing 81, 233, 2012
122012
Forbidden subgraphs that imply k-ordered and k-ordered hamiltonian
JR Faudree, RJ Faudree
Discrete mathematics 243 (1-3), 91-108, 2002
122002
A note on neighborhood unions and independent cycles
JR Faudree, RJ Gould
Ars Combinatoria 76, 29-32, 2005
92005
Highly incident configurations with chiral symmetry
LW Berman, JR Faudree
Discrete & Computational Geometry 49 (3), 671-694, 2013
72013
2-factors in claw-free graphs
G Chen, J Faudree, R Gould, A Saito
Discussiones Mathematicae Graph Theory 20 (2), 165-172, 2000
72000
Graphs with obstacle number greater than one
LW Berman, GG Chappell, JR Faudree, J Gimbel, C Hartman, GI Williams
arXiv preprint arXiv:1606.03782, 2016
62016
Saturation spectrum of paths and stars
J Faudree, RJ Faudree, RJ Gould, MS Jacobson, BJ Thomas
Discussiones Mathematicae Graph Theory 37 (3), 811-822, 2017
52017
On Forbidden Pairs Implying Hamilton‐Connectedness
JR Faudree, RJ Faudree, Z RyjŠček, P VrŠna
Journal of Graph Theory 72 (3), 327-345, 2013
52013
Uniquely tree-saturated graphs
LW Berman, GG Chappell, JR Faudree, J Gimbel, C Hartman
Graphs and Combinatorics 32 (2), 463-494, 2016
42016
Results and problems on saturation numbers for linear forests
G Chen, JR Faudree, RJ Faudree, RJ Gould, MS Jacobson, C Magnant
Bulletin of the Institute for Combinatorics and its Applications 75, 29-46, 2015
42015
Variations of pancyclic graphs
JR Faudree, RJ Faudree, RJ Gould, MS Jacobson, L Lesniak
preprint, 2004
32004
Degree sum and vertex dominating paths
J Faudree, RJ Faudree, RJ Gould, P Horn, MS Jacobson
Journal of Graph Theory 89 (3), 250-265, 2018
22018
Polycyclic movable 4-configurations are plentiful
LW Berman, JR Faudree, T Pisanski
Discrete & Computational Geometry 55 (3), 688-714, 2016
22016
ChvŠtal-ErdŲs type theorems
J Faudree, R Faudree, R Gould, M Jacobson, C Magnant
Discussiones Mathematicae Graph Theory 30 (2), 245-256, 2010
12010
The system can't perform the operation now. Try again later.
Articles 1–20